DOI 10.1007/s00417-020-04622-x
Corticosteroid eyedrops induced blepharoptosis and atrophy of levator muscle.
Аннотация
PURPOSE: The purpose of the study is to analyze the incidence, manifestations, and treatment of blepharoptosis caused by long-term use of corticosteroid eyedrops.
METHODS
Retrospective case series include 46 patients with a history of using corticosteroid eyedrops unilaterally for at least 2 months. The palpebral fissure, MRD1, and levator function were evaluated.
RESULTS
Among 46 patients, the differences of mean MRD1 (p < 0.0005), palpebral fissure height (p < 0.0005), and levator function (p = 0.003) between eyes with and without corticosteroid eyedrops application were significant. Ptosis existed in 40 out of 46 eyes with corticosteroid; the differences of the mean MRD1 (p < 0.0005) and palpebral fissure height (p = 0.001) between eyes with and without ptosis were significant. Nine patients underwent levator aponeurosis repair surgeries. Pathological examinations revealed mainly vascular fibers and few muscle fibers, as well as apoptosis of levator palpebrae muscle and Muller muscle.
CONCLUSION
Blepharoptosis is frequently observed after chronic corticosteroid eyedrops use in Chinese population.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.